A new family of ban estimators for polytomous logistic regression models based on ϕ- divergence measures

Gupta, A. K., Kasturiratna, D., Nguyen, T., Pardo, L. . Statistical Methods & Applications 2006. 15 (2) :159-176

Locate this article in:

Bibtex

@article{CIS-211121,
  Author = {Gupta, A. K. and Kasturiratna, D. and Nguyen, T. and Pardo, L.},
  Title = {A new family of ban estimators for polytomous logistic regression models based on ϕ- divergence measures},
  Journal = {Statistical Methods & Applications},
  Volume = {15},
  Number = {2},
  Year = {2006},
  Pages = {159--176},
  Keywords = {Multinomial sampling, Kullback–Leibler divergence measure, Minimum ϕ-divergence estimator, Polytomous regression model, Primary 62H15, Secondary 62H17}
}

Similar articles